Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

General combinatorial topology


Author: Paul Alexandroff
Journal: Trans. Amer. Math. Soc. 49 (1941), 41-105
MSC: Primary 56.0X
MathSciNet review: 0004125
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1941-0004125-1
Article copyright: © Copyright 1941 American Mathematical Society